Alert archive / Illinois / Flash Flood Warnings in 2007
Flash Flood Warning 3, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Aug 23, 2007, 6:26 PM CDT for 4 counties in Illinois. It was in force for 4 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 23, 2007, 6:26 PM CDT (23:26 UTC)
- Expired
- Aug 23, 2007, 10:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Chicago, IL
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
Counties Grundy County, IL, Kendall County, IL, LaSalle County, IL, Will County, IL
The radar
The Chicago radar (KLOT), 52 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 23, 6:30 PM CDT | FLOOD | Ottawa, IL | 4 INCHES OF WATER OVER RTE 23 |
| Aug 23, 6:45 PM CDT | FLASH FLOOD | Morris, IL | 6 INCHES OF WATER OVER ROADWAY RTE 47 AT ILLINOIS RIVER BRIDGE |
| Aug 23, 7:00 PM CDT | FLOOD | Joliet, IL | LARKIN AND WEBER ROAD INTERSECTION 3 TO 4 INCHES COVERING THE ROAD. |
| Aug 23, 7:05 PM CDT | FLOOD | Crest Hill, IL | US 30 AND LARKIN INTERSECTION FLOODED |
| Aug 23, 7:05 PM CDT | FLOOD | Joliet, IL | 3 TO 4 INCHES STANDING WATER ON CHERRY HILL ROAD AT RTE 52. |
| Aug 23, 9:21 PM CDT | FLOOD | Carbon Hill, IL | WATER PONDING ON ROADWAYS ACROSS THE COUNTY INCLUDING THECOAL CITY...DIAMOND AND CARBON HILL AREAS. |
| Aug 23, 9:21 PM CDT | FLOOD | New Lenox, IL | CEDAR AND MICHAEL DRIVE FLOODED IN NEW LENOX |
| Aug 23, 9:21 PM CDT | FLOOD | Ottawa, IL | COVEL CREEK AFFECTING HOMES NEAR ROUTE 23 AT SOUTH OTTAWA. WATER ON ROADWAYS THROUGHOUT COUNTY. |
| Aug 23, 9:21 PM CDT | FLOOD | Plainfield, IL | 15 TO 18 INCHES OF WATER ON ROUTE 126 AND COUNTY LINE ROAD. |
| Aug 23, 9:21 PM CDT | FLOOD | Yorkville, IL | WATER ON MANY ROADWAYS ACROSS COUNTY |
| Aug 23, 9:50 PM CDT | HEAVY RAIN 2.58 | Yorkville, IL | RAINFALL SINCE 6 PM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1293 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1289 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KLOT 232329 FFWLOT ILC063-093-099-197-240330- /X.NEW.KLOT.FF.W.0003.070823T2326Z-070824T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 626 PM CDT THU AUG 23 2007 THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A * FLASH FLOOD WARNING FOR... LA SALLE COUNTY IN NORTH CENTRAL ILLINOIS... GRUNDY COUNTY IN NORTHEAST ILLINOIS... KENDALL COUNTY IN NORTHEAST ILLINOIS... WILL COUNTY IN NORTHEAST ILLINOIS... * UNTIL 1030 PM CDT * AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS POSSIBLE OF PRODUCING FLASH FLOODING OVER THE WARNED AREA. THUNDERSTORMS WITH TORRENTIAL RAINS WILL CONTINUE OVER PORTIONS OF LA SALLE...GRUNDY...KENDALL...AND WILL COUNTIES. RAINFALL OF BETWEEN 1 AND 3 INCHES IS LIKELY FROM THESE STORMS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4114 8912 4136 8778 4169 8807 4161 8910 $$ MORRIS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 4:00 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Aug 23, 4:00 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 400 PM CDT THU AUG 23 2007 .DISCUSSION... ONGOING CONVECTION IS OBVIOUSLY THE MAIN FORECAST CONCERN. THUNDERSTORM CLUSTER MOVING THROUGH NORTHEAST ILLINOIS HAS PRODUCED VARIOUS REPORTS OF DAMAGING WINDS...AND THIS CONVECTIVE CLUSTER AND ASSOCIATED SHORT WAVE SHOULD EXIT NORTHERN ILLINOIS IN THE 23Z-00Z TIME FRAME. MAGNITUDE OF INSTABILITY NOT AS STRONG AS YESTERDAY BUT BIG DIFFERENCE TODAY IN TERMS OF SEVERE IMPACT HAS BEEN A MORE IMPRESSIVE SHEAR PROFILE AND STRONGER MID LEVEL WINDS. MAIN QUESTION FOR LATER TONIGHT WILL BE THE POTENTIAL FOR REDEVELOPMENT IN THE WAKE OF THIS MCS. LOOKING UPSTREAM ON WATER VAPOR...A JET STREAK IS EVIDENT ACROSS THE CENTRAL PLAINS AND WILL TRACK INTO THE UPPER MS RIVER VALLEY LATE THIS EVENING. LOW LEVEL JET WILL STRENGTHEN AGAIN TONIGHT...AND EXPECTING RENEWED CONVECTIVE DEVELOPMENT LATER THIS EVENING WITH ISENTROPIC LIFT OVER LOW LEVEL BAROCLINIC ZONE/RESIDUAL OUTFLOW BOUNDARIES. HEAVY RAIN POTENTIAL ESPECIALLY ACROSS NORTHERN HALF OF THE AREA WILL FRIDAY APPEARS TO BE ANOTHER POTENTIALLY ACTIVE SEVERE WEATHER TODAY AS MORE PRONOUNCED MID/UPPER LEVEL TROUGH MOVES THROUGH NORTHERN ILLINOIS WITH MODEL FORECASTS INDICATING MID LEVEL WINDS ON THE ORDER OF 50 KNOTS. GIVEN POTENTIAL FOR HEAVY RAIN OVER THE NEXT FEW DAYS HAVE ISSUED A FLASH FLOOD WATCH IN EFFECT FOR NORTHERN HALF OF THE FORECAST AREA THROUGH LATE FRIDAY NIGHT...AND ACROSS FAR SOUTHERN PORTIONS FRIDAY MORNING AND FRIDAY NIGHT. DID NOT MAKE MANY CHANGES TO THE REMAINDER OF THE FORECAST WITH THINGS QUIETING DOWN SATURDAY AS MAIN COLD FRONT MOVES THROUGH THE AREA. && .DISCUSSION... 355 AM CDT THREAT OF PERIODIC THUNDERSTORMS AND ACCOMPANYING POTENTIAL FOR ADDITIONAL MODERATE TO HEAVY RAINFALL TODAY THROUGH FRIDAY NIGHT REMAINS FORECAST CONCERN. MULTIPLE SHORT WAVES CONTINUE TO MOVE QUICKLY FROM THE PLAINS NORTHEASTWARD INTO/TOWARD THE WESTERN GREAT LAKES. ONE THAT BROUGHT STORMS ACROSS THE AREA LATE WED NIGHT AND EARLY THIS MORNING NOW MOVING ACROSS LOWER MI WHILE NEXT RIGHT ON ITS HEELS MOVING OUT OF EASTERN IA. STORMS ACROSS NORTHERN IL AHEAD OF THIS DISTURBANCE WILL BE EXITING N CENTRAL AND NE IL BEFORE DAYBREAK SO WILL LET EXISTING FLASH FLOOD WATCH DIE AT 7 AM CDT. WHILE MULTIPLE SIGNIFICANT THUNDERSTORM OUTFLOWS PUSH SE ACROSS NORTHERN IL AND NW IN...STRONG LOW LEVEL FLO QUICKLY RECHARGES UNSTABLE AIRMASS ACROSS CWA AND N ACROSS SRN WI S OF QUASISTATIONARY FRONT. VIGOROUS TS ACTIVITY HAS MOVED E TO SERN SD AND ERN NEB AS NEXT SHORT WAVE MOVES FROM THE ROCKIES OVER THE HI PLAINS. AS THIS DISTURBANCE CONTINUES TO APPROACH THE LOCAL AREA TODAY ANTICIPATE SIMILAR SCENARIO AS TO WED-WED NIGHT WITH MAIN CONVECTIVE ACTIVITY REMAINING IN THE VICINITY OF THE SURFACE BOUNDARY WHICH KEEPS THEM TO THE NW OF THE CWA INTO THIS AFTERNOON. AS THE SHORT WAVE TROF LIFTS INTO THE UPPER MIDWEST LATE THIS AFTERNOON MID LEVEL UVV OVER THE CWA INCREASES WHILE STRONG SW LO LEVEL FLO PUMPS PW VALUES INTO 2-2.5 INCH RANGE. NEW FFA WILL MOST LIKELY BE NEEDED BUT WILL HOLD OFF FOR NOW TO PREVENT OVERLOAD OF VARIOUS HYDROLOGIC WATCHES...WARNINGS AND STATEMENTS. MENTION OF POSSIBLE ADDITIONAL HEAVY RAIN IN GRIDS AND TEXT PRODUCTS WILL KEEP WORLD INFORMED OF CONTINUED POTENTIAL OF ADDITIONAL HEAVY RAIN LATE TODAY AND TONIGHT. WITH NO SIGNIFICANT CHANGE IN THE PATTERN TODAY THE THREAT OF STRONG WINDS WITH MORE BOWING SEGMENTS WILL AGAIN BE PRESENT. HEAVY RAIN AND GUSTY WIND PRODUCING TSRA THREAT CONTINUES FRI AS ANOTHER SHORT WAVE OR WAVES COME OUT OF THE WESTERN UPPER TROF AND A WAVE ALONG THE SURFACE FRONT LIFTS FROM IA ACROSS WI AS THE MAIN UPPER TROF MOVES OVER THE PLAINS. AS THIS TROF MOVES INTO THE WESTERN GRTLKS LATE FRI NIGHT AND SAT MORNING THE BOUNDARY PUSHES SE THRU THE CWA IN RESPONSE. THIS FINALLY TURNS OFF THE SPIGOT AS HI PRES BUILDS SEWRD ACROSS WI AND IA INTO NRN IL DURING THE DAY FOLLOWING THE UPPER TROF PASSAGE. TRS && .AVIATION... 113 PM CDT GENERALLY MOVING INTO ANOTHER CONVECTIVE PATTERN THIS AFTN WITH STORMS SPREADING FROM IA INTO NRN IL. TSTM TIMING AT TERMINALS FROM 19Z AT RFD TO 22Z AT GYY. CELLS MOVING NEAR 60 MPH SO WINDS MAIN HAZARD. CIGS AND VSBY VFR EXCEPT WITH TSTM PASSAGE DOWN TO MVFR AND BRIEFLY PSBL TO IFR. VFR AGAIN THIS EVENING BUT VSBY PSBLY LOWERING TO MVFR NEAR MRNG. NOTHING IN PROSPECTS FOR STORMS UNTIL ERY AFTN FRIDAY AHEAD OF FROPA. WINDS GENERALLY SW THRU THE PD WITH GUST TO 25 KTS THIS AFTN...LOWERING TO 10-15 THIS EVENING AND UNDER 10 KTS AFT MDNGT THRU MID MRNG...THEN BACK TO 10-15 KTS BFR NOONTIME FRIDAY. RLB && .MARINE... 209 AM CDT A LARGE LOW OVER NORTHERN MANITOBA HAS A COLD FRONT WHICH EXTENDS INTO ONTARIO AND THEN WEST TOD CENTRAL MONTANA. THIS FRONT WILL MOVE INTO LAKE MICHIGAN SATURDAY. BEFORE THEN...A STATIONARY FRONT WILL LIE ACROSS FROM NORTHERN LAKE MICHIGAN TO WEST CENTRAL IOWA. SMALL LOWS WILL MOVE ALONG THE FRONT. ONE WILL MOVE FROM NORTHERN LAKE MICHIGAN TO SOUTHERN ONTARIO. THIS LOW WILL BE FOLLOWED BY ANOTHER LOW WHICH WILL MOVE THROUGH NORTHERN ILLINOIS FRIDAY MORNING AND INTO MICHIGAN FRIDAY NIGHT. AHEAD OF THIS LOW THE SOUTH WIND MAY REACH 15 TO 25 KNOTS OVER LAKE MICHIGAN. BY SATURDAY THE WIND WILL BE FROM THE NORTH 15 TO 25 KNOTS. WE USED THE GFS...ECMWF AND WRF WEATHER FORECAST MODELS FOR THIS FORECAST. && .LOT WATCHES/WARNINGS/ADVISORIES... IL...FLASH FLOOD WATCHES IN EFFECT THROUGH EARLY SATURDAY MORNING. IN...FLASH FLOOD WATCHES IN EFFECT THROUGH EARLY SATURDAY MORNING. LM...NONE. &&
Hazardous weather outlook, Aug 23, 5:00 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 500 PM CDT THU AUG 23 2007 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 240900 WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 500 PM CDT THU AUG 23 2007 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS...MAINLY THIS EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS AND VERY HEAVY RAINFALL. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT MUCH OF NORTHERN ILLINOIS AND NORTHWEST INDIANA TONIGHT WITH A POTENTIAL FOR STORMS TO TRAIN ACROSS THE SAME LOCATIONS. MANY AREAS CREEKS AND STREAM ARE OVERFLOWING THEIR BANKS...AND ADDITIONAL HEAVY RAIN WILL LIKELY AGGRAVATE THE FLOODING PROBLEMS. THE GREATEST THREAT FOR HEAVY RAIN TONIGHT WILL BE FOR AREAS GENEARLLY NORTH OF INTERSTATE 80 TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE REGION ON FRIDAY. ADDITIONAL PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY INTO EARLY SATURDAY MORNING. HEAVY RAINFALL WILL BE POSSIBLE DURING THIS PERIOD ACROSS THE ENTIRE OUTLOOK AREA. THERE IS ALSO THE POTENTIAL THAT STRONGER STORMS COULD PRODUCE DAMAGING WINDS. THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-766-232130- WINTHROP HARBOR TO WILMETTE HARBOR IL- WILMETTE HARBOR TO NORTHERLY ISLAND IL- NORTHERLY ISLAND TO CALUMET HARBOR IL- CALUMET HARBOR IL TO GARY IN- GARY INDIANA TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- LAKE MICHIGAN IL AND IN OPEN WATERS- 500 PM CDT THU AUG 22 2007 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN LAKE MICHIGAN TONIGHT. THERE IS A RISK THAT SOME OF THESE STORMS WILL PRODUCE WIND GUSTS IN EXCESS OF 40 KNOTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY INTO EARLY SATURDAY MORNING. THE THREAT OF STRONG WINDS FROM STRONGER STORMS WILL CONTINUE. THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO
In the hours before
Local storm report, Aug 23, 5:45 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
545 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG WEST CHICAGO 41.89N 88.22W
08/23/2007 DUPAGE IL LAW ENFORCEMENT
*** 7 INJ *** BUILDING COLLAPSE ON FENTON AVENUE
&&
ALLSOPPLocal storm report, Aug 23, 5:49 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
549 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM FLASH FLOOD ELGIN 42.04N 88.29W
08/23/2007 KANE IL TRAINED SPOTTER
FLOODED STREETS ROUTE 20 AND ST CHARLES STORM AND SEWER
GRATES DISLODEGED BY FLOWING WATER. ALSO IRVING PARK ROAD
NEAR ROUTE 25 FLOODED WITH 8 INCHES OF WATER CURB TO CURB
&&
ALLSOPPLocal storm report, Aug 23, 5:50 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
550 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG ELGIN 42.04N 88.29W
08/23/2007 KANE IL TRAINED SPOTTER
6 INCH DIAMETER TREE DOWN IN ROAD AT ARLINGTON AND REGENT
STREETS
&&
ALLSOPPLocal storm report, Aug 23, 6:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
611 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM NON-TSTM WND DMG WINFIELD 41.87N 88.15W
08/23/2007 DUPAGE IL LAW ENFORCEMENT
DAMAGE TO LOADING DOCK AND PARKING GARAGE EAVES AT
CENTRAL DUPAGE HOSPITAL
&&
RATZERLocal storm report, Aug 23, 6:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
614 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG WHEATON 41.86N 88.11W
08/23/2007 DUPAGE IL EMERGENCY MNGR
TREES UPROOTED. ESTIMATED 90 MPH GUST AT DUPAGE COUNTY
EOC GARY AVENUE AND JEWEL ROAD.
&&
RATZERLocal storm report, Aug 23, 6:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
619 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 5 SW PLAINFIELD 41.56N 88.27W
08/23/2007 KENDALL IL NWS EMPLOYEE
LARGE TREE LIMB DOWN COUNTY LINE ROAD BETWEEN RENWICK AND
CATON FARM ROAD. KENDALL COUNTY SIDE OF COUNTY LINE
&&
RATZERThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 8:36 PM CDT | Severe Thunderstorm Warning | LOT | Lee | 54 min |
| Aug 22, 8:37 PM CDT | Severe Thunderstorm Warning | LOT | Ogle | 26 min |
| Aug 22, 8:47 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, LaSalle | 73 min |
| Aug 22, 9:22 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kendall | 38 min |
| Aug 22, 9:27 PM CDT | Severe Thunderstorm Warning | LOT | Kane | 48 min |
| Aug 22, 9:29 PM CDT | River Flood Warning | LOT | Winnebago | 9 days |
| Aug 22, 9:29 PM CDT | River Flood Warning | LOT | Winnebago | 25 hr |
| Aug 22, 9:42 PM CDT | Severe Thunderstorm Warning | LOT | Will | 93 min |
| Aug 22, 9:50 PM CDT | Flash Flood Warning | LOT | Grundy, Kendall, LaSalle | 4 hr |
| Aug 22, 10:02 PM CDT | Special Marine Warning | LOT | 118 min | |
| Aug 22, 10:06 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage | 66 min |
| Aug 22, 10:10 PM CDT | River Flood Advisory | LOT | LaSalle | 24 hr |
| Aug 22, 10:42 PM CDT | Flash Flood Warning | LOT | Cook, Will | 4 hr |
| Aug 23, 3:22 AM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Kane | 23 min |
| Aug 23, 4:15 AM CDT | Special Marine Warning | LOT | 45 min | |
| Aug 23, 10:58 AM CDT | River Flood Warning | LOT | Cook | 4 days |
| Aug 23, 12:57 PM CDT | Flash Flood Watch | LOT | Boone, DeKalb, DuPage, Ford, Grundy, Iroquois and 10 more | 40 hr |
| Aug 23, 1:09 PM CDT | Severe Thunderstorm Warning | LOT | Lee, Ogle | 96 min |
| Aug 23, 1:45 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle, Livingston | 77 min |
| Aug 23, 1:47 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb | 58 min |
| Aug 23, 2:06 PM CDT | Severe Thunderstorm Warning | LOT | Kane | 75 min |
| Aug 23, 2:18 PM CDT | Special Marine Warning | LOT | 117 min | |
| Aug 23, 2:27 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kendall | 57 min |
| Aug 23, 2:29 PM CDT | Tornado Warning | LOT | DeKalb, Kane | 46 min |
| Aug 23, 2:31 PM CDT | Flash Flood Warning | LOT | Lee, Ogle | 3 hr |
| Aug 23, 2:40 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Will | 95 min |
| Aug 23, 2:41 PM CDT | Severe Thunderstorm Warning | LOT | DuPage | 64 min |
| Aug 23, 2:57 PM CDT | Severe Thunderstorm Warning | LOT | Cook | 78 min |
| Aug 23, 3:13 PM CDT | Tornado Warning | LOT | Cook, DuPage | 39 min |
| Aug 23, 3:23 PM CDT | Tornado Warning | LOT | Cook, Will | 29 min |
| Aug 23, 3:33 PM CDT | Severe Thunderstorm Warning | LOT | Kankakee | 22 min |
| Aug 23, 4:48 PM CDT | Severe Thunderstorm Warning | LOT | Kane | 42 min |
| Aug 23, 4:53 PM CDT | Severe Thunderstorm Warning | LOT | Cook | 67 min |
| Aug 23, 5:04 PM CDT | Flash Flood Warning | LOT | Cook, DeKalb, DuPage, Kane | 4 hr |
| Aug 23, 5:05 PM CDT | Severe Thunderstorm Warning | LOT | Lee | 39 min |
| Aug 23, 5:24 PM CDT | Special Marine Warning | LOT | 2 hr | |
| Aug 23, 5:34 PM CDT | Severe Thunderstorm Warning | LOT | DuPage, Kane | 54 min |
| Aug 23, 5:37 PM CDT | River Flood Warning | LOT | DeKalb | 3 days |
| Aug 23, 5:47 PM CDT | Severe Thunderstorm Warning | LOT | Kendall, LaSalle | 58 min |
| Aug 23, 6:21 PM CDT | Severe Thunderstorm Warning | LOT | Will | 54 min |
| Aug 23, 6:34 PM CDT | Special Marine Warning | LOT | 108 min | |
| Aug 23, 6:44 PM CDT | Flash Flood Warning | LOT | Cook | 4 hr |
| Aug 23, 6:44 PM CDT | Severe Thunderstorm Warning | LOT | Cook | 61 min |
| Aug 23, 6:50 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kankakee, Will | 70 min |
Nearby
Flash Flood Warnings in Illinois, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.